# SDR UIEA2017112902333

- Difficulty date: November 29, 2017
- Submitted: November 29, 2017
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 66,914 hours, 14,298 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Warning Message
- Condition: False Activation
- Location: Rt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

STATUS MESSAGE FOR THE RT ENGINE SPEED CARD.  PERFORMED AN OPS CHECK OF THE NR 1 ENGINE SPEED CARD IAW FIM 73-21, FT 871 , MESSAGE CLEARED,  OPS CHECKED NORMAL.
